Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 5, Pages 730–740 (Mi zvmmf3650)  

A method for the numerical solution of the one-dimensional hydrodynamic equations of a two-phase gas-liquid mixture

M. V. Khazanov

Odessa

Full text: PDF file (1135 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 71–78

Bibliographic databases:

UDC: 519.6:532.5
MSC: 76T99
Received: 17.10.1986
Revised: 14.04.1987

Citation: M. V. Khazanov, “A method for the numerical solution of the one-dimensional hydrodynamic equations of a two-phase gas-liquid mixture”, Zh. Vychisl. Mat. Mat. Fiz., 28:5 (1988), 730–740; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 71–78

Citation in format AMSBIB
\Bibitem{Kha88}
\by M.~V.~Khazanov
\paper A method for the numerical solution of the one-dimensional hydrodynamic equations of a two-phase gas-liquid mixture
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 5
\pages 730--740
\mathnet{http://mi.mathnet.ru/zvmmf3650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=945949}
\zmath{https://zbmath.org/?q=an:0683.76088}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 71--78
\crossref{https://doi.org/10.1016/0041-5553(88)90179-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3650
  • http://mi.mathnet.ru/eng/zvmmf/v28/i5/p730

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021